# SDR FDKA200711325

- Difficulty date: November 8, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,121 hours, 11,638 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Lever
- Condition: Malfunctioned
- Location: Gustlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6127 FLL (0449 PHX LCL) - ELECTRIC GUSTLOCK WILL NOT DIS-ENGAGE.  MX MOVED THE CONTROL LEVER AND THE GUSTLOCK UNLOCKED.
